# SDR AALA2020071549011

- Difficulty date: July 13, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 26,408 hours, 10,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Loose
- Location: Nlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO ORD DUE TO LOUD WARNING HORN CONSTANTLY SOUNDING.  STARTED PASSING FL28500 AND STOPPED ON DESCENT AT 12500.  MAINTENANCE FOUND 5 BOLTS NOT PROPERLY TORQUED ON THE LEFT HAND ACCESS PANEL IN THE NOSE WHEEL WELL AND PROPERLY TORQUED THEM PER AMM 53-14-01.  A SATISFACTORY PRESSURIZATION LEAK CHECK WAS ACCOMPLISHED.  (AALA202007149011) MAINTENANCE ALSO REPLACED THE AURAL WARNING SYSTEM MODULE AS A PRECAUTIONARY MEASURE PER AMM 31-51-04.  (AALA202007159024) A SATSIFACTORY FUNCIONAL CHECK FLIGHT WAS ACCOMPLISHED WITH NO ISSUED NOTED.
